# SDR CALA2022092602501

- Difficulty date: September 25, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A300*
- Aircraft serial: 483
- Aircraft time: 87,704 hours, 34,386 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Location: Fr59,61,62,63
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT CARGO FR 59, 61, 62, AND 63 VERTICAL WEB STGR 37 HAS OUT OF ROUND INDICATIONS AT AFT SIDE OF HOLE, HOLES ARE OUT OF ROUND.
